Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Tutte polynomials and link polynomials

Author: François Jaeger
Journal: Proc. Amer. Math. Soc. 103 (1988), 647-654
MSC: Primary 57M25; Secondary 05C10, 57M15
MathSciNet review: 943099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show how the Tutte polynomial of a plane graph can be evaluated as the "homfly" polynomial of an associated oriented link. Then we discuss some consequences for the partition function of the Potts model, the Four Color Problem and the time complexity of the computation of the homfly polynomial.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25, 05C10, 57M15

Retrieve articles in all journals with MSC: 57M25, 05C10, 57M15

Additional Information

PII: S 0002-9939(1988)0943099-0
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia